Hölder continuity up to the boundary of minimizers for some integral functionals with degenerate integrands

Bonafede S; Cataldo V; D'Asero S

Risultato della ricerca: Article

2 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)1-14
RivistaJournal of Applied Mathematics and Stochastic Analysis
Volume2007
Stato di pubblicazionePublished - 2007

Cita questo

@article{b69d8ea4828e4290ad75d11894b35803,
title = "H{\"o}lder continuity up to the boundary of minimizers for some integral functionals with degenerate integrands",
author = "{Bonafede S; Cataldo V; D'Asero S} and Salvatore Bonafede",
year = "2007",
language = "English",
volume = "2007",
pages = "1--14",
journal = "International Journal of Stochastic Analysis",
issn = "2090-3332",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - Hölder continuity up to the boundary of minimizers for some integral functionals with degenerate integrands

AU - Bonafede S; Cataldo V; D'Asero S

AU - Bonafede, Salvatore

PY - 2007

Y1 - 2007

UR - http://hdl.handle.net/10447/17328

M3 - Article

VL - 2007

SP - 1

EP - 14

JO - International Journal of Stochastic Analysis

JF - International Journal of Stochastic Analysis

SN - 2090-3332

ER -